# SDR AALA202109081368

- Difficulty date: September 5, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 65,889 hours, 25,122 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 740119H
- Part serial: 0895
- Condition: Failed
- Location: Nr 1
- Part time: 7,890 hours, 3,681 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: WITH #1 ENGINE IDG ON MEL THE #2 ENGINE FAILED IN FLIGHT, AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO PHX ON APU ELECTRICAL POWER WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. REPLACED #2 ENGINE IDG AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 24-21-51.
